Volume 20, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Some examples of repetitive, nonrectifiable Delone sets

María Isabel Cortez and Andrés Navas

Geometry & Topology 20 (2016) 1909–1939
Bibliography
1 P Alestalo, D A Trotsenko, Y Vyaĭsyalya, The linear extension property of bi-Lipschitz mappings, Sibirsk. Mat. Zh. 44 (2003) 1226 MR2034930
2 J Aliste-Prieto, D Coronel, J M Gambaudo, Linearly repetitive Delone sets are rectifiable, Ann. Inst. H. Poincaré Anal. Non Linéaire 30 (2013) 275 MR3035977
3 D Burago, B Kleiner, Separated nets in Euclidean space and Jacobians of bi-Lipschitz maps, Geom. Funct. Anal. 8 (1998) 273 MR1616135
4 D Burago, B Kleiner, Rectifying separated nets, Geom. Funct. Anal. 12 (2002) 80 MR1904558
5 M I Cortez, S Petite, G–odometers and their almost one-to-one extensions, J. Lond. Math. Soc. 78 (2008) 1 MR2427048
6 M I Cortez, S Petite, Invariant measures and orbit equivalence for generalized Toeplitz subshifts, Groups Geom. Dyn. 8 (2014) 1007 MR3314939
7 A I Garber, On equivalence classes of separated nets, Model. Anal. Inform. Sist. 16 (2009) 109
8 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol 2" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
9 A Haynes, M Kelly, B Weiss, Equivalence relations on separated nets arising from linear toral flows, Proc. Lond. Math. Soc. 109 (2014) 1203 MR3283615
10 Y Lima, d–actions with prescribed topological and ergodic properties, Ergodic Theory Dynam. Systems 32 (2012) 191 MR2873166
11 A N Magazinov, The family of bi-Lipschitz classes of Delone sets in Euclidean space has the cardinality of the continuum, Tr. Mat. Inst. Steklova 275 (2011) 87 MR2962972
12 C T McMullen, Lipschitz maps and nets in Euclidean space, Geom. Funct. Anal. 8 (1998) 304 MR1616159
13 D Shechtman, I Blech, D Gratias, J W Cahn, Metallic phase with long-range orientational order and no translational symmetry, Phys. Rev. Lett. 53 (1984) 1951
14 Y Solomon, Substitution tilings and separated nets with similarities to the integer lattice, Israel J. Math. 181 (2011) 445 MR2773052
15 B Solomyak, Dynamics of self-similar tilings, Ergodic Theory Dynam. Systems 17 (1997) 695 MR1452190